数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: On the pullback attractor for the non-autonomous SIR equations with diffusion
作者: Tan, W; Ji, YD
收录类别: SCIE
出版日期: 2017-05-15
刊名: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
卷号: 449, 期号:1-2, 页码:1850-1862
出版者: ELSEVIER
出版地: SAN DIEGO
英文摘要: In this paper, we study the dynamics of a non-autonomous SIR model with diffusion. We first prove that the (L-2, L-2) pullback attractor attracts any bounded subset of L-2 in the topology of L2+delta for any delta >= 0. Then we show that the (L-2, L-2) pullback attractor is indeed a (L-2, L2+delta) pullback attractor. (C) 2017 Elsevier Inc. All rights reserved.
关键词: Non-autonomous ; SIR model with diffusion ; Higher-order attraction ; (L-2 , L2+delta) pullback attractors
作者部门: [Tan, Wen] Shenzhen Univ, Sch Math & Stat, Shenzhen 518060, Peoples R China ; [Tan, Wen] Shenzhen Univ, Minist Educ, Key Lab Optoelect Devices & Syst, Minist Educ & Guangdong Prov,Coll Optoelect Engn, Shenzhen 518060, Peoples R China ; [Ji, Yingdan] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
通讯作者: Tan, W (reprint author), Shenzhen Univ, Sch Math & Stat, Shenzhen 518060, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: NSFC [11522109]
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.1016/j.jmaa.2017.01.021
ISSN号: 0022-247X
WOS记录号: WOS:000393729500046
IR记录号: WOS:000393729500046
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/189046
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Tan, W,Ji, YD. On the pullback attractor for the non-autonomous SIR equations with diffusion[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2017,449(1-2):1850-1862.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Tan, W]'s Articles
[Ji, YD]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Tan, W]‘s Articles
[Ji, YD]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace